TAIWANESE JOURNAL OF MATHEMATICS, vol.14, no.4, pp.1283-1296, 2010 (SCI-Expanded)
Article / Article
TAIWANESE JOURNAL OF MATHEMATICS
Science Citation Index Expanded (SCI-EXPANDED), Scopus
Gazi University Affiliated:
By using q-calculus, in the present paper we construct Szasz type operators in King sense, this meaning the operators preserve the first and the third test function of Bohman-Korovkin theorem. Rate of local and global convergence is obtained in the frame of weighted spaces. The statistical approximation property of our operators is also revealed.